# SDR REXA2022040800577

- Difficulty date: March 17, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690332165
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 517 TO F.S 565 FWD CARGO DOOR ENTRY SEAL IS CORRODED AROUND RIVETS. - REPAIRED STR 26R IAW CRJ 900 SRM 53-00-03-201-001-A02.
